# SDR REXA2025042800501

- Difficulty date: March 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 44,460 hours, 35,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CROSSBEAM FS280.00 BTW RBL13.00/RBL15.00 AT CABIN FLOOR STRUCTURE. CROSSBEAM FS280.00 BTW RBL13.00/RBL15.00 AT CABIN FLOOR STRUCTURE WAS REPLACED PER REO 670-53-11-579REV-B
